11-and-a-half-month-old baby has repeated high fever 3 to 4 times a day
The highest high fever reached 40.1. I went to the hospital and prescribed cephalosporin spore antipyretics. The doctor said that I could only take medicine for treatment and burn for 3 to 5 days. I went to the hospital twice and there was no other treatment. However, after taking antipyretics for 4 hours, I immediately had a high fever exceeding 38.5 every time. I was eating two antipyretics alternately. My appetite can be good. Is it virus infection and continue to eat cephalosporins? Is it dangerous to take antipyretics in 4 hours? Is there any other way to treat it
If the child has repeated fever, This consideration may be caused by bacterial infection or allergy. From the examination results, there is slight anemia. Usually, it is mainly to take good care of children, not to catch cold, and to supplement them with foods with high iron content. If they have fever, they can consider physical cooling, such as wiping their foreheads with antipyretic stickers or warm and wet towels, and then carrying out physical cooling after use.
- No categories